Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the factorization of integrers

Author: R. L. Duncan
Journal: Proc. Amer. Math. Soc. 25 (1970), 191-192
MSC: Primary 10.07
MathSciNet review: 0252311
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The order of magnitude of the average of the exponents in the canonical factorization of an integer is discussed. In particular, it is shown that this average has normal order one and a result which implies that the average order is one is also derived.

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, London, 1960.
  • [2] Ivan Niven, Averages of exponents in factoring integers, Proc. Amer. Math. Soc. 22 (1969), 356-360. MR 0241373 (39:2713)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07

Additional Information

Keywords: Factorization of integers, average of exponents, normal order, average order
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society